A very common symptom is the jitters. I know when I was younger I eventually refused to take concerta for a long while because I could not stop shaking and I had trouble controlling my handwriting in school. It's like how some people take the two puffs of their inhaler and their hands get shaky. It's like that except amplified. Supposedly your body gets used to this. I just recently went back on concerta and I plan to stay on it through my finals. So we'll just see if my body gets "used" to it.
Other symptoms include:
Nausea can also occur if you don't eat before taking the pill.
Headaches which usually go hand in hand with dizziness.
It can also increase depression, anxiety, paranoia, and sometimes aggression. If you already have these symptoms due to psychology problems, it’s probably not a good idea to go on concerta.
Something I picked up on that I have not seen mentioned often is heart rate. People I know that have also taken concerta sometimes experience a symptom where their heart’s BPM increases rapidly. It’s a rather uncomfortable feeling and to me this is probably the most worrisome symptom. How long it last usually varies and from my experience it’s more common in females.
Also note that in the some symptoms, occasionally the opposite can happen. For instance, instead of having no appetite your appetite can increase.
Evidentially the symptoms depend on your body. Everyone experiences different things, naturally. And some people are lucky enough to not experience any symptoms at all. However, there are some cases where concerta simply does not work for someone. Which means you may need to find a new alternative.
Even though these symptoms can be worrisome, it doesn’t hurt to try concerta temporarily. For all you know it may be the best thing you could ever do. For some people the positives outweigh the bad and sometimes vice versa.
I know, personally, that though I experience a lot of these symptoms I can get almost more than twice the work load I normally do. I was far behind in all of my classes because I could not focus and stay on task to do what was needed to do. Once I went back on concerta my scrambled thoughts turned into an organized list of what I consider my academic excellency. Before the concerta I felt as though I was not able to give school my all because no matter how hard I tried I could not focus. Now I can pay almost full attention and my grades have gone up.
However, I will offer a suggestion for concerta. I suggest only using it if you have fallen behind at work, or school or whatever it is you do. Use it only when you really feel as though you could use an extra boost of focus. That’s all that is really necessary. Some people take it every day and that really is not healthy. Using it every day can lead to:
Concerta addiction and withdrawal. However, if you’re careful with how you use the medication you should have no problem what-so-ever. Like I said, space out how you use it and you should be fine.
Sorry for the long ramble. :) But I figure the more information the easier it is to make a decision about concerta. Please, please, pleaseee take note of not using this medicine every day. That’s all I ask for your personal wellbeing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.